# SDR UALA2011041201763

- Difficulty date: April 11, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 40,105 hours, 10,388 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND 6" CRACK ON FUSELAGE BTWN STA 1654.5 AND STA 1678 AT STRINGER S13R.  CRACK IS UNDER STRINGER AND CLOSER TO STA 1654.5.  REMOVED 10 RIVETS FROM STRINGER S13R.  REMOVED 8 RIVETS FROM BUTT JOINT AND STOP DRILL CRACK.
